# SDR IPXA2016092108520

- Difficulty date: September 20, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 69,918 hours, 14,266 cycles
- System (JASC): 3400 · Navigation System
- Part: Hose
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

CREW EXPERIENCED MULTIPLE AVIONIC SYSTEM FAILURES.  RETURNED TO DEPARTURE.  NO EMERGENCY DECLARED.  R & R NR 1 CADC PRECAUTIONARY IAW AMM 34-16-01.  REPLACED NR 1 CADC QUICK DISCONNECT COUPLING AND HOSE ASSY REF IPC 34-11-80-01, NR 105J AND NR 151. PERFORMED PITOT, STATIC LEAK CHECK IAW AMM 34-11-00, NO LEAKS NOTED.  PERFORMED NR 1 CADC.
